Malignant ovarian tumors in children: 22 years of experience at a single institution


Akyuz C., Varan A., Buyukpamukcu N., Kutluk T., Buyukpamukcu M.

JOURNAL OF PEDIATRIC HEMATOLOGY ONCOLOGY, vol.22, no.5, pp.422-427, 2000 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 5
  • Publication Date: 2000
  • Doi Number: 10.1097/00043426-200009000-00007
  • Title of Journal : JOURNAL OF PEDIATRIC HEMATOLOGY ONCOLOGY
  • Page Numbers: pp.422-427

Abstract

Purpose: Malignant ovarian tumors of childhood are relatively rare and thus, management is still unclear. We reviewed our experience with these tumors to evaluate their histopathologic characteristics, treatment, and outcome.